# SDR 2023FA0000615

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N755EP
- Engine: IO580B1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pipe
- Part number: LW14449
- Condition: Cracked
- Location: Nr 5 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 255 HOURS SINCE NEW, INTAKE PIPE LW-14449 FAILED AND PIECES OF FLANGE WAS INGESTED CAUSING DAMAGE TO THE PISTON, RESULTING IN A CYLINDER/PISTON ASSY REPLACEMENT.
